Limit theorems for the Matsumoto zeta-function
Journal de Théorie des Nombres de Bordeaux, Volume 8 (1996) no. 1, pp. 143-158.

In this paper two weighted functional limit theorems for the function introduced by K. Matsumoto are proved.

On démontre deux théorèmes limites fonctionnels pondérés pour la fonction introduite par K. Matsumoto.

@article{JTNB_1996__8_1_143_0,
     author = {Antanas Laurin\v{c}ikas},
     title = {Limit theorems for the {Matsumoto} zeta-function},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {143--158},
     publisher = {Universit\'e Bordeaux I},
     volume = {8},
     number = {1},
     year = {1996},
     doi = {10.5802/jtnb.161},
     zbl = {0859.11053},
     mrnumber = {1399951},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.161/}
}
TY  - JOUR
TI  - Limit theorems for the Matsumoto zeta-function
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1996
DA  - 1996///
SP  - 143
EP  - 158
VL  - 8
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.161/
UR  - https://zbmath.org/?q=an%3A0859.11053
UR  - https://www.ams.org/mathscinet-getitem?mr=1399951
UR  - https://doi.org/10.5802/jtnb.161
DO  - 10.5802/jtnb.161
LA  - en
ID  - JTNB_1996__8_1_143_0
ER  - 
%0 Journal Article
%T Limit theorems for the Matsumoto zeta-function
%J Journal de Théorie des Nombres de Bordeaux
%D 1996
%P 143-158
%V 8
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.161
%R 10.5802/jtnb.161
%G en
%F JTNB_1996__8_1_143_0
Antanas Laurinčikas. Limit theorems for the Matsumoto zeta-function. Journal de Théorie des Nombres de Bordeaux, Volume 8 (1996) no. 1, pp. 143-158. doi : 10.5802/jtnb.161. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.161/

[1] B. Bagchi, The statistical behaviour and universality properties of the Riemann zeta-function and other allied Dirichlet series, Ph. D. Thesis, Indian Statist. Inst., Calcutta, 1982.

[2] P. Billingsley, Convergence of Probability Measures, John Wiley, 1968. | MR | Zbl

[3] H. Heyer, Probability measures on locally compact groups, Springer-Verlag, Berlin-Heidelberg- New York, 1977. | MR | Zbl

[4] A. Laurinčikas, A weighted limit theorem for the Riemann zeta-function, Liet. matem. rink. 32(3) (1992), 369-376. (Russian) | MR | Zbl

[5] K. Matsumoto, Value-distribution of zeta-functions, Lecture Notes in Math. 1434 (1990),178-187. | MR | Zbl

[6] B.V. Shabat, Introduction to complex analysis, Moscow, 1969. (Russian) | Zbl

Cited by Sources: